Skin – Day 33 or day 1a

So I have made a decision.

I am stopping the Roaccutane and going back onto the antibiotic my GP had me on before.

I know I should probably wait to speak to the dermo, and I *will* call her on Tuesday and discuss it, but I just know that this is the right thing to do.

Before, I would get 1 cyst maybe every 2/3 months (sometimes more sometimes less), in the last month I have had 3 major cysts and that isnt including the small ones on my lips.

Im hoping the antibiotic will sort out whatever infection is making the current cyst so angry and that when I speak to the dermo on Tuesday we can figure out another solution.

I really thought that after the first week or two (even 3!) the getting ‘worse before it gets better’ part of Roaccutane would be over.  We are now at the end of week 4/beginning of week 5 and this last cyst is so bad I would classify it as one of my top 3 BAD cysts.  I also have a small one forming under my nose too.

Hopefully the antibiotic kicks in quickly cause my nose (and left side of my face) is excruciatingly sore.  Smiling, yawning, brushing teeth or anything that causes movement of my cheek makes me want to scream.

Im going to keep updatin but am starting from day 1a (on antibiotics, no Roaccutane).

6 Replies to “Skin – Day 33 or day 1a”

  1. Shame honey. I have heard a number of stories about Roaccutane. Some good. Some bad. I’m so sorry that it didn’t work for you. Hoping your AB’s work and that your skin will be clear chop-chop. LEt us know what your dermatologist says.
    xx

  2. Oh shame man! Roaccutane didnt work for me either…other reasons but I also quit afta about a month. A friend of mine just quit 3 months ago after about 2mths. It seems it either works REALLY WELL or NOT AT ALL. I feel for you; looks so painful. I do hope the meds kick in soon and you get relief. xx

  3. Oh Gina, im sorry its not working like u had hoped 🙁 i stuck it out for 3.5 months and i just couldnt take it any any any more.
    Thinking of u!
    * hugs*

  4. oh I’m reading backwards, hope you didnt stop, one month in and it could still be the getting worse before better stage, usually you’re on roaccutane minimum 6 months, so give it some time, I would recommend http://www.acne.org and read the message boards there on roaccutane, maybe it will encourage you to keep taking it.

Leave a Reply

Your email address will not be published. Required fields are marked *